Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Highlight

Member
  • Content Count

    55
  • Joined

  • Last visited

Community Reputation

3 Neutral

2 Followers

About Highlight

  • Rank
    Junior Member
  • Birthday 09/16/1991

Profile Information

  • Gender
    Male
  • Location
    New Jersey

Recent Profile Visitors

2928 profile views
  1. Aquaphor and Vaseline absolutely sucked. Chapstick Moisturizer and Burt's Bees are the only two that I thought worked pretty well as long as I didn't drink anything (these kind of lip products that have petrolatum in it cause lips to turn white when on Accutane.)
  2. Accutane didn't kill you. You killed you.
  3. I am the same way. I was hoping it would go away but 1 plus years after its still the same. Do you use/tried anything to make you sweat less? Not for the sweating. I just made sure I drank enough water so I never dehydrated.
  4. Yeah, I sweat way more than usual. No matter if it's playing basketball indoors or just sitting outside during warm weather, my pores seem like they exaggerate now. That and my forehead veins are much more noticeable when doing something physical.
  5. Yeah I felt/saw my face burning. Cool water usually soothed it, but moisturizers only made it feel/look worse. Do whatever you can to stay out of the sun and bright lighting, as that's one of the reasons why the redness worsens. Eucerin Redness Relief masks the appearance of flushing very well, though it'll make you so pale that you'll just look sick. But in the colder months, it's more socially acceptable to look dead than sunburnt.
  6. No it's not me, it's the petrolatum that's not reacting well because it only shows when I wear it. If I leave it untreated, lips just get dry. I just want to know why the good reviews if it's a hassle to me.
  7. It's horrible, but I hear so many good things about it for dry/chapped lips. For me at least, I can't go 20 minutes after applying without a white film appearing on lips. Burt's Bees lip balm if anything is more effective as it leaves no residue even though I'd have to use it constantly - 6 months post-Accutane. Am I not using it right?
  8. How long did it take to see any benefits? I'm on day 27 @ 20mg now and while the minor acne on my face has totally gone the nasty cystic stuff (the reason I'm on accutane in the first place) on my back / body is worse than ever. So far I have dry & sore lips, dry skin on my face shoulders & back.... and oh dry anal area too. TMI I'm sure but unless people talk about embarrassing side effects others won't know what to expect when it is there turn on this stuff... It started to kick in
  9. It cleared up my chest, shoulders and upper back completely, but for the center of my back not so much. I just have to consistently use Differin for that and it's fine.
  10. I know it has to be the reason for my high blood pressure as of late, but did taking too much of it during my time on Accutane cause a protruding vein on my right temple?
  11. My course ended back in April/May (30mg/day), and to this day I need to use Aquaphor for my lips and moisturizer on my face and forehead as if I was still on the drug. I was hoping that maybe enough natural sebum would return so that it wouldn't lead to acne, yet I no longer needed to nurse my skin. Plus, I'm still always thirsty. The wrinkles and quality of my skin/lips just appear lifeless and am second guessing the purpose of Accutane in my case.
  12. My doctor said the exact same thing! However, I seem to actually break out more during the summer, and have clearer skin during the winter. Weird. They say that probably because they figure their patients would stop coming back and need business year-round
  13. My doctor made me think of this the other day. He said I might have to go back on Accutane in a couple months because "acne might come back in the colder months." Now he's been pretty stupid throughout the treatment (that's for another discussion,) but does he have a point? Pores are magnified nowadays, and welcome anything that may irritate skin. In the winter, you aren't sweating as much, therefore toxins can't escape as easily. Assuming you take enough vitamin D during the winter, when are yo
  14. I traded an acne-prone face for a dried up, wrinkly, aged skin face 4 months post-drug. Picked my poison (literally.)
  15. I realized that during the treatment and now 3 months after, the pore size in the area under my eyes and the sides of my nose (entire cheek, basically) had definitely become more noticeable. It also makes my skin appear shiny, red, and aged. Moisturizers and vitamin E are not helping it, has this happened long term for anybody and can be reverted?
×